# SDR UPS203356

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Clip
- Condition: Cracked
- Location: Fs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CRACK IN THE TOP HOLE IN THE STRINGER TIE CLIP, AFT SIDE OF FRAME AT BS 970, STR 28R.  INSTALLED FABRICATED BRACKET IAW SRM 51-20-21, 51-30-2, 51-20-1.
